DOI QR코드

DOI QR Code

OPTIMAL INEQUALITIES FOR THE CASORATI CURVATURES OF SUBMANIFOLDS OF GENERALIZED SPACE FORMS ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTIONS

  • LEE, CHUL WOO (DEPARTMENT OF MATHEMATICS KYUNGPOOK NATIONAL UNIVERSITY) ;
  • LEE, JAE WON (DEPARTMENT OF MATHEMATICS EDUCATION BUSAN NATIONAL UNIVERSITY OF EDUCATION) ;
  • VILCU, GABRIEL-EDUARD (PETROLEUM-GAS UNIVERSITY OF PLOIESTI, DEPARTMENT OF MATHEMATICAL MODELLING, ECONOMIC ANALYSIS AND STATISTICS, UNIVERSITY OF BUCHAREST FACULTY OF MATHEMATICS AND COMPUTER SCIENCE RESEARCH CENTER IN GEOMETRY, TOPOLOGY AND ALGEBRA) ;
  • YOON, DAE WON (DEPARTMENT OF MATHEMATICS EDUCATION AND RINS GYEONGSANG NATIONAL UNIVERSITY)
  • Received : 2014.10.30
  • Published : 2015.09.30

Abstract

In this paper, we prove two optimal inequalities involving the intrinsic scalar curvature and extrinsic Casorati curvature of submanifolds of generalized space forms endowed with a semi-symmetric metric connection. Moreover, we also characterize those submanifolds for which the equality cases hold.

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)

References

  1. L. Albertazzi, Handbook of Experimental Phenomenology: Visual Perception of Shape, Space and Apearance, Wiley, Chichester, 2013.
  2. P. Alegre, D. E. Blair, and A. Carriazo, Generalized Sasakian space form, Israel J. Math. 141 (2004), no. 1, 157-183. https://doi.org/10.1007/BF02772217
  3. P. Alegre, A. Carriazo, Y. H. Kim, and D. W. Yoon, B. Y. Chen's inequality for submanifolds of generalized space forms, Indian J. Pure Appl. Math. 38 (2007), no. 3, 185-201.
  4. D. E. Blair, The theory of quasi-Sasakian structures, J. Differential Geom. 1 (1967), 331-345. https://doi.org/10.4310/jdg/1214428097
  5. D. E. Blair and A. J. Ledger, Quasiumbilical, minimal submanifolds of Euclidean space, Simon Stevin 51 (1977), no. 1, 3-22.
  6. F. Casorati, Mesure de la courbure des surfaces suivant l'idee commune. Ses rapports avec les mesures de courbure gaussienne et moyenne, Acta Math. 14 (1890), no. 1, 95-110. https://doi.org/10.1007/BF02413317
  7. B.-Y. Chen, Some pinching and classification theorems for minimal submanifolds, Arc. Math. (Basel) 60 (1993), no. 6, 568-578. https://doi.org/10.1007/BF01236084
  8. B.-Y. Chen, Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasg. Math. J. 41 (1999), no. 1, 33-41. https://doi.org/10.1017/S0017089599970271
  9. B.-Y. Chen, An optimal inequality for CR-warped products in complex space forms involving CR ${\delta}$-invariant, Internat. J. Math. 23 (2012), no. 3, 1250045, 17 pp. https://doi.org/10.1142/S0129167X12500450
  10. B.-Y. Chen and F. Dillen, Optimal general inequalities for Lagrangian submanifolds in complex space forms, J. Math. Anal. Appl. 379 (2011), no. 1, 229-239. https://doi.org/10.1016/j.jmaa.2010.12.058
  11. B.-Y. Chen, F. Dillen, J. Van der Veken, and L. Vrancken, Curvature inequalities for Lagrangian submanifolds: the final solution, Differential Geom. Appl. 31 (2013), no. 6, 808-819. https://doi.org/10.1016/j.difgeo.2013.09.006
  12. S. Decu, S. Haesen, and L. Verstraelen, Optimal inequalities involving Casorati curvatures, Bull. Transylv. Univ. Brasov, Ser. B 14(49) (2007), Suppl., 85-93.
  13. S. Decu, S. Haesen, and L. Verstraelen, Optimal inequalities charaterising quasi-umbilical submanifolds, J. Inequal. Pure Appl. Math. 9 (2008), no. 3, Article ID 79, 7 pp.
  14. A. Friedmann and J. A. Schouten, Uber die Geometrie der halbsymmetrischen Ubertragungen, Math. Z. 21 (1924), no. 1, 211-223. https://doi.org/10.1007/BF01187468
  15. S. Haesen, D. Kowalczyk, and L. Verstraelen, On the extrinsic principal directions of Riemannian submanifolds, Note Math. 29 (2009), no. 2, 41-53.
  16. H. A. Hayden, Subspaces of a space with torsion, Proc. London Math. Soc. 34 (1932), 27-50.
  17. S. Hong and M. M. Tripathi, On Ricci curvature of submanifolds of generalized Sasakian space forms, Int. J. Pure Appl. Math. Sci. 2 (2005), no. 2, 173-201.
  18. T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric connection, Tensor (N. S.) 23 (1972), 300-306.
  19. T. Imai, Notes on semi-symmetric metric connections, Tensor (N. S.) 24 (1972), 293-296.
  20. D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), no. 1, 1-27. https://doi.org/10.2996/kmj/1138036310
  21. K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24 (1972), 93-103. https://doi.org/10.2748/tmj/1178241594
  22. J. S. Kim, Y. M. Song, and M. M. Tripathi, B.-Y. Chen inequalities for submanifolds in generalized complex space forms, Bull. Korean Math. Soc. 40 (2003), no. 3, 411-423. https://doi.org/10.4134/BKMS.2003.40.3.411
  23. J.W. Lee and G. E. Vilcu, Inequalities for generalized normalized ${\delta}$-Casorati Curvatures of slant submanifolds in quaternionic space forms, Taiwanese J. Math. 19 (2015), no. 3, 691-702. https://doi.org/10.11650/tjm.19.2015.4832
  24. R. Lemence, On four-dimensional generalized complex space forms, Nihonkai Math. J. 15 (2004), no. 2, 169-176.
  25. G. D. Ludden, Submanifolds of cosymplectic manifolds, J. Differential Geometry 4 (1970), 237-244. https://doi.org/10.4310/jdg/1214429387
  26. J. C. Marrero, The local structure of trans-Sasakian manifolds, Ann. Mat. Pure Appl. 162 (1992), 77-86. https://doi.org/10.1007/BF01760000
  27. K. Matsumoto, I. Mihai, and Y. Tazawa, Ricci tensor of slant submanifolds in complex space forms, Kodai Math. J. 26 (2003), no. 1, 85-94. https://doi.org/10.2996/kmj/1050496650
  28. A. Mihai and C. Ozgur, Chen inequalities for submanifolds of real space forms with a semi-symmetric metric connection, Taiwanese J. Math. 14 (2010), no. 4, 1465-1477. https://doi.org/10.11650/twjm/1500405961
  29. A. Mihai and C. Ozgur, Chen inequalities for submanifolds of complex space forms and Sasakian space forms endowed with semi-symmetric metric connections, Rocky Mountain J. Math. 41 (2011), no. 5, 1653-1673. https://doi.org/10.1216/RMJ-2011-41-5-1653
  30. Z. Nakao, Submanifolds of a Riemannian manifold with semi-symmetric metric connections, Proc. Amer. Math. Soc. 54 (1976), 261-266. https://doi.org/10.1090/S0002-9939-1976-0445416-9
  31. A. Oiaga and I. Mihai, B.-Y. Chen inequalities for slant submanifolds in complex space forms, Demonstratio Math. 32 (1999), no. 4, 835-846.
  32. Z. Olszak, On the existence of generalized complex space forms, Israel J. Math. 65 (1989), no. 2, 214-218. https://doi.org/10.1007/BF02764861
  33. J. A. Oubi-na, New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), no. 3-4, 187-193.
  34. V. Slesar, B. Sahin, and G. E. Vlcu, Inequalities for the Casorati curvatures of slant submanifolds in quaternionic space forms, J. Inequal. Appl. 2014 (2014), 123. https://doi.org/10.1186/1029-242X-2014-123
  35. F. Tricerri and L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), no. 2, 365-398. https://doi.org/10.1090/S0002-9947-1981-0626479-0
  36. M. M. Tripathi, Generic submanifolds of generalized complex space forms, Publ. Math. Debrecen 50 (1997), no. 3-4, 373-392.
  37. M. M. Tripathi, A new connection in a Riemannian manifold, Int. Electron. J. Geom. 1 (2008), no. 1, 15-24.
  38. M. M. Tripathi and S. S. Shukla, Ricci curvature and k-Ricci curvature of submanifolds of generalized complex space forms, Aligarh Bull. Math. 20 (2001), no. 1, 143-156.
  39. L. Verstraelen, The geometry of eye and brain, Soochow J. Math. 30 (2004), no. 3, 367-376.
  40. L. Verstraelen, Geometry of submanifolds I, The first Casorati curvature indicatrices, Kragujevac J. Math. 37 (2013), no. 1, 5-23.
  41. K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pure Appl. 15 (1970), 1579-1586.
  42. D. W. Yoon and K. S. Cho, Inequality for warped products in generalized Sasakian space forms, Int. Math. J. 5 (2004), no. 3, 225-235.
  43. P. Zhang, L. Zhang, and W. Song, Chen's inequalities for submanifolds of a Riemannian manifold of quasi-constatnt curvature with a semi-symmetric metric connection, Taiwanese J. Math. 18 (2014), no. 6, 1841-1862. https://doi.org/10.11650/tjm.18.2014.4045

Cited by

  1. Optimal Inequalities for the Casorati Curvatures of Submanifolds in Generalized Space Forms Endowed with Semi-Symmetric Non-Metric Connections vol.8, pp.12, 2016, https://doi.org/10.3390/sym8110113
  2. Casorati Inequalities for Submanifolds in a Riemannian Manifold of Quasi-Constant Curvature with a Semi-Symmetric Metric Connection vol.8, pp.4, 2016, https://doi.org/10.3390/sym8040019
  3. Inequalities on Sasakian Statistical Manifolds in Terms of Casorati Curvatures vol.6, pp.11, 2018, https://doi.org/10.3390/math6110259
  4. Pinching Theorems for a Vanishing C-Bochner Curvature Tensor vol.6, pp.11, 2018, https://doi.org/10.3390/math6110231
  5. Certain inequalities for the Casorati curvatures of submanifolds of generalized (k,μ)-space-forms pp.1793-7183, 2018, https://doi.org/10.1142/S1793557120500400
  6. Pinching Theorems for Statistical Submanifolds in Sasaki-Like Statistical Space Forms vol.20, pp.9, 2018, https://doi.org/10.3390/e20090690
  7. Generalized normalized $$\varvec{\delta }$$δ-Casorati curvature for statistical submanifolds in quaternion Kaehler-like statistical space forms vol.109, pp.1, 2018, https://doi.org/10.1007/s00022-018-0418-2